MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Back to Search Results |
| Catalog Number |
3542615 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: deflation.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a (b)(6) old female patient who underwent breast augmentation revision with two 150cc mentor siltex round moderate profile saline breast prostheses, suffered bilateral deflation post-operatively.As a result, the patient underwent bilateral removal on (b)(6) 2019.Upon removal of both breast implants, it was noted that the left side implant was yellow.This medwatch form is for the right breast prosthesis.
Additional Manufacturer Narrative
On (b)(6) 2019, the mentor failure analysis lab has received the device for evaluation.On (b)(6) 2019, the product investigation was completed.Device investigation summary: during evaluation of the sample it was observed to be intact.Leak testing revealed there was leakage from the valve.No additional anomalies were observed.The analysis was¿unable to determine the root cause for the leaking valve.Excessive manipulation may have caused the valve leak.The ifu states ¿not to manipulate (i.E., squeeze) the valve excessively, which may cause valve leakage¿.However, this cannot be conclusively determined.The manufacturing records were reviewed, and the manufacturing criteria were met prior to the release of this lot.It should be noted that as part of our quality process, each device is visually inspected during manufacturing to ensure the device meets the required specifications prior to shipment.Manufacturer¿s reference number: (b)(4).